# SDR FDEA201003040635

- Difficulty date: March 4, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 61,544 hours, 12,984 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA75411
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - L3 DOOR CUTOUT AFT JAMB MID SECTION FOUND CORROSION. MAIN DECK CARGO - L3 DOOR CUTOUT AFT JAMB MID SECTION REPAIRED AS PER SRM 53-40-  15 FIGURE 201 REPAIR 4, REVISION 42. THIS REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-  100 REVISION 109.
